# SDR SWAA2023101295810

- Difficulty date: August 31, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WINGLET RT TIP CAP 2023-549897<[01] PERFORMED PERMANENT REPAIR LOCATED ON WINGLET RT TIP CAP IAW B737-800 SRM APB-57-30-01 REPAIR 6 SEE INDIVIDUAL SIGN OFF BELOW.;[02] PERFORMED PERMANENT REPAIR LOCATED ON WINGLET RT TIP CAP IAW B737-800 SRM APB-57-30-01 REPAIR 6 SEE INDIVIDUAL SIGN OFF BELOW.
